# SDR DALA2021110406790

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 REMOVE AND RE-INSTALL SPOILER 4 ON RH WING. CORRECTIVE ACTION: REMOVED AND RE-INSTALLED SPOILER 4 ON RH WING AS PER A320 FAM AMM 27-64-44-000-001-A AND AMM 27-64-44-400-001-A AND PERFORMED OPERATIONAL TEST AS PER A320 FAM AMM 27-64-00- 710-001-A, TEST IS GOOD. (2005970)
